MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TABLE, HANA, 110 V; OPERATING TABLE
Model Number 6875
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Vertebral Fracture (4520)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reporter was contacted to provide additional details regarding the event; however, he confirmed that he was not present at the time of the incident and that the case report was written at a later date.Reported in "l1 fracture subluxation in patient with diffuse idiopathic skeletal hyperostosis diagnosed after hip fracture nail: a case report" ( ng, kelvin md; wengle, lawrence md, frcsc; veillette, christian md, msc, frcsc; leroux, timothy md, med, frcsc).Jbjs case connector 15(4):e25.00344, october-december 2025.| doi: 10.2106/jbjs.Cc.25.00344.
 
Event or Problem Description
An elderly man with hip and rib fractures underwent hip nailing on a hana table under spinal anesthesia and later developed complete lower extremity paralysis.Imaging revealed an l1 fracture with subluxation and cord compression, requiring emergency decompression and fusion, without neurologic recovery.It remains unclear whether the spinal injury was pre existing or displaced during surgery, with hindsight suggesting underlying spinal ankylosis (dish) and that additional spinal imaging or alternative positioning may have reduced risk.
 
Additional Manufacturer Narrative
This event was identified during a literature review.The lot number of the devices was not obtained, and the author of the case report was contacted as part of the investigation; however, it was confirmed that the reporter was not present during the event.Due to insufficient information regarding the incident and the device, the investigation could not be fully completed, and the root cause of the event remains inconclusive.
 
Event or Problem Description

Brand Name
TABLE, HANA, 110 V
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key24573106
Report Number2921578-2026-00003
Device Sequence Number20921570
Product Code JEA
UDI-Device Identifier00842430101656
UDI-Public(01)00842430101656
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2026
Supplement Date Received by Manufacturer02/22/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown